U.S. doctors online nowAsk doctors free
Finland
A 20-year-old male asked:

Can foods rich in vitamin k cause blood clots without any thrombophilia? i don't currently take coumadin (warfarin) but i may have narrowing in subclavian vein.

2 doctor answers6 doctors weighed in
Dr. Diane Minich
Family Medicine 38 years experience
No: Vitamin k counteracts the effects of Coumadin (warfarin) but does not cause blood clots.
Dr. Liawaty Ho
Hematology and Oncology 24 years experience
Nope: Vitamin k is not thrombophiic.
Last updated Nov 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.